Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 1, pp. 83-92 (2008)

Some rigidity theorems for Finsler manifolds

C.-W. Kim

Korea Institute for Advanced Study

Abstract: This is a survey article on global rigidity theorems for complete Finsler manifolds without boundary.

Keywords: Finsler metrics, group of isometries, two-point homogeneous, Laplacian, rigidity

Classification (MSC2000): 53C60; 53B40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition